Makale
Tam Makale
Uluslararası
2019
Uniform Boundedness of Kantorovich Operators in Variable Exponent Lebesgue Spaces
FILOMAT
Cilt 33 · Sayı 18 · ss. 5755–5765 · 01.01.2019
Özet
In this paper, the Kantorovich operators K-n, n is an element of N are shown to be uniformly bounded in variable exponent Lebesgue spaces on the closed interval [0, 1]. Also an upper estimate is obtained for the difference K-n(f) - f for functions f of regularity of order 1 and 2 measured in variable exponent Lebesgue spaces, which is of interest on its own and can be applied to other problems related to the Kantorovich operators.
Atıf için künye
AYAZOĞLU, R., Akbulut, S., & AKKOYUNLU, E. (2019). Uniform Boundedness of Kantorovich Operators in Variable Exponent Lebesgue Spaces. FILOMAT, 33(18), 5755–5765. https://doi.org/10.2298/fil1918755a
BibTeX
@article{ayazoglu2019-73304,
author = {AYAZOĞLU, RABİL and Akbulut, Sezgin and AKKOYUNLU, EBUBEKİR},
title = {Uniform Boundedness of Kantorovich Operators in Variable Exponent Lebesgue Spaces},
journal = {FILOMAT},
year = {2019},
volume = {33},
number = {18},
pages = {5755--5765},
issn = {0354-5180},
doi = {10.2298/fil1918755a},
url = {https://akademik.atauni.edu.tr/yayinlar/73304-uniform-boundedness-of-kantorovich-operators-in-variable-exponent-lebesgue}
}